# SDR VNAA2013120500001

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 24,115 hours, 24,261 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Malfunctioned
- Location: Anti Ice Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED RED ANTI-ICE DUCT WARNING MESSAGE ON TAKEOFF. CREW ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE TROUBLESHOT, FOUND LT FUSELAGE SENSING ELEMENT A41WK TO HAVE HIGH RESISTANCE, R & R SENSING ELEMENT A41WK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
